# SDR AALA201808023009

- Difficulty date: July 5, 2018
- Submitted: August 2, 2018
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 53,954 hours, 21,978 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712
- Condition: Corroded
- Location: Bs 1016-1027
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HALF MOON WEB, AFT SIDE OF THE RIGHT AFT GALLEY MOUNT, AT BS 1018, RBL 32. REPLACED HALF MOON WEB IAW 51-00-05 AND DRAWING 147A-5700.
